[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Issue 2 (3-2008) ::
J. of Stat. Sci. 2008, 1(2): 95-108 Back to browse issues page
Comparing Risks of Estimators in Multiple Regression Model with Multivariate t Errors
Mohammad Arashi , Mahammad Mahdi Tabatabaei
Abstract:   (19733 Views)
In this paper, we obtain the generalized least square, restricted generalized least square and shrinkage estimators for the regression vector parameter assuming that the errors have multivariate t distribution. Also we calculate their quadratic risks and propose the dominance order of the underlying estimators.
Keywords: Generalized Least Square Estimator, Restricted Generalized Least Square Estimator, Shrinkage Estimator, Inverse Wishart Distribution.
Full-Text [PDF 508 kb]   (2699 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2011/07/4 | Accepted: 2013/08/13
Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Arashi M, Tabatabaei M M. Comparing Risks of Estimators in Multiple Regression Model with Multivariate t Errors. J. of Stat. Sci.. 2008; 1 (2) :95-108
URL: http://jss.irstat.ir/article-1-6-en.html


Volume 1, Issue 2 (3-2008) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3844